# SDR A6WA201240645

- Difficulty date: June 30, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- System (JASC): 2600 · Fire Protection System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO BOTTLE LOW CAUTION MESSAGE IN FLIGHT, NO INDICATION OF FIRE/SMOKE.  INSPECTED CARGO BAY, NO EVIDENCE OF FIRE/SMOKE.  NO BOTTLE DISCHARGE.
